# SDR SWIA201642650

- Difficulty date: September 9, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 35,110 hours, 29,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT APPROX AT BS 240 AT STRINGER 26L.   REPAIRED IAW EA.
